Jane M Prosser

Summary

Publications

  1. doi request reprint Adverse effects associated with arginine alpha-ketoglutarate containing supplements
    J M Prosser
    Department of Emergency Medicine and Division of Toxicology, New York City Poison Center, New York University School of Medicine, New York, New York 10016, USA
    Hum Exp Toxicol 28:259-62. 2009
  2. pmc The toxicology of bath salts: a review of synthetic cathinones
    Jane M Prosser
    Weill Cornell Medical Center, New York, NY, USA
    J Med Toxicol 8:33-42. 2012
  3. pmc Torsade de pointes caused by polypharmacy and substance abuse in a patient with human immunodeficiency virus
    Jane M Prosser
    Departments of Emergency Medicine and Toxicology, New York City Poison Control, New York University Hospital, 455 First Avenue Suite 123, New York, NY, 10016, USA
    Int J Emerg Med 1:217-20. 2008
  4. pmc Complications of oral exposure to fentanyl transdermal delivery system patches
    Jane M Prosser
    Division of Emergency Medicine, Weill Cornell Medical College, New York Presbyterian Hospital, 525 E 68th St M130, New York, NY 10065, USA
    J Med Toxicol 6:443-7. 2010
  5. doi request reprint Inaccuracy of ECG interpretations reported to the poison center
    Jane M Prosser
    Weill Cornell Medical Center, New York, NY 10065, USA
    Ann Emerg Med 57:122-7. 2011

Detail Information

Publications5

  1. doi request reprint Adverse effects associated with arginine alpha-ketoglutarate containing supplements
    J M Prosser
    Department of Emergency Medicine and Division of Toxicology, New York City Poison Center, New York University School of Medicine, New York, New York 10016, USA
    Hum Exp Toxicol 28:259-62. 2009
    ..The symptoms could be due to vasodilation from increased levels of NO, though other etiologies cannot be excluded. AAKG containing supplements may be associated with adverse effects requiring hospital admission...
  2. pmc The toxicology of bath salts: a review of synthetic cathinones
    Jane M Prosser
    Weill Cornell Medical Center, New York, NY, USA
    J Med Toxicol 8:33-42. 2012
    ..More work is necessary to understand the mechanisms of action, toxicokinetics, toxicodynamics, metabolism, clinical and psychological effects as well as the potential for addiction and withdrawal of these agents...
  3. pmc Torsade de pointes caused by polypharmacy and substance abuse in a patient with human immunodeficiency virus
    Jane M Prosser
    Departments of Emergency Medicine and Toxicology, New York City Poison Control, New York University Hospital, 455 First Avenue Suite 123, New York, NY, 10016, USA
    Int J Emerg Med 1:217-20. 2008
    ..Physicians must be aware of multidrug interactions potentiating QT prolongation and leading to torsade de pointes...
  4. pmc Complications of oral exposure to fentanyl transdermal delivery system patches
    Jane M Prosser
    Division of Emergency Medicine, Weill Cornell Medical College, New York Presbyterian Hospital, 525 E 68th St M130, New York, NY 10065, USA
    J Med Toxicol 6:443-7. 2010
    ..This is a series of patients with oral fentanyl patch exposure reported to our center and represents the first series of oral fentanyl patch exposures collected outside of the postmortem setting...
  5. doi request reprint Inaccuracy of ECG interpretations reported to the poison center
    Jane M Prosser
    Weill Cornell Medical Center, New York, NY 10065, USA
    Ann Emerg Med 57:122-7. 2011
    ..The ECG is an essential tool in the care of poisoned patients. This study is designed to investigate the accuracy of ECG interpretation reported to a poison center...